How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42823
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

My husband accidentally took 5 mg of Lorazepam. What could

Customer Question

My husband accidentally took 5 mg of Lorazepam. What could be the side effects. He fell asleep and has been sleeping for about 4 hours. I have been watching him carefully and woke him for a bit so I could get him comfortable on the couch.
Submitted: 6 months ago.
Category: Medical
Expert:  Dr. David replied 6 months ago.

This is Dr. David

5mg of lorazepam will cause him to sleep for a while.

maximum dose of lorazepam is usually about 10mg a day.

he can develop some respiratory depression but should sleep off the lorazepam

you should get him a pill box so he can put out his pills for the day so this doesn't happen again.

let me know if you have other questions.

Related Medical Questions